# SDR AALA20150329009

- Difficulty date: March 29, 2015
- Submitted: March 31, 2015
- Operation: Air carrier
- Aircraft: N39365
- Make and model: Boeing 767323
- Aircraft serial: 24046
- Aircraft time: 109,438 hours, 17,757 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 3964622
- Condition: Faulty
- Location: Ac Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

AIR INTERRUPT, RETURNED & EMER DECLARED.  LANDING UNEVENTFUL & ACFT NOT OVERWEIGHT.  DURING CLIMB FLIGHT ATTENDANTS REPORTED VISUAL SMOKE IN CABIN & FLIGHT CREW OBSERVED, R ENG BLEED OFF, EICAS MSG DISPLAYED INTERMITTENTLY.  ACCOMPLISHED WC 05-96-70 & PACK BURN IAW AMM 21-00-21.  SYS CHECKS NO ODOR.  R & R RT PACK FLOW CONTROL VLV.  PERFORMED OPERATIONAL CHECK IAW AMM 21-51-01.  SYS CHECKED NORMAL.
